American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[2] Anthony To-Ming Lau and Michael Leinert. Fixed point property and the Fourier algebra of a locally compact group. Trans. Amer. Math. Soc. 360 (2008) 6389-6402. MR 2434292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Philipp Gerhardy and Ulrich Kohlenbach. General logical metatheorems for functional analysis. Trans. Amer. Math. Soc. 360 (2008) 2615-2660. MR 2373327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ulrich Kohlenbach. Some logical metatheorems with applications in functional analysis. Trans. Amer. Math. Soc. 357 (2005) 89-128. MR 2098088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Berkovits and J. Mawhin. Diophantine approximation, Bessel functions and radially symmetric periodic solutions of semilinear wave equations in a ball. Trans. Amer. Math. Soc. 353 (2001) 5041-5055. MR 1852093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yong-Zhuo Chen. Path stability and nonlinear weak ergodic theorems. Trans. Amer. Math. Soc. 352 (2000) 5279-5292. MR 1707493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Brailey Sims and Michael A. Smyth. On some Banach space properties sufficient for weak normal structure and their permanence properties. Trans. Amer. Math. Soc. 351 (1999) 497-513. MR 1401788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Athanassios G. Kartsatos. On the connection between the existence of zeros and the asymptotic behavior of resolvents of maximal monotone operators in reflexive Banach spaces. Trans. Amer. Math. Soc. 350 (1998) 3967-3987. MR 1443880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Ben-El-Mechaiekh and W. Kryszewski. Equilibria of set-valued maps on nonconvex domains. Trans. Amer. Math. Soc. 349 (1997) 4159-4179. MR 1401763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Athanassios G. Kartsatos. New results in the perturbation theory of maximal monotone and $M$-accretive operators in Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 1663-1707. MR 1357397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tadeusz Kuczumow, Simeon Reich and Adam Stachura. Minimal displacement of points under holomorphic mappings and fixed point properties for unions of convex sets . Trans. Amer. Math. Soc. 343 (1994) 575-586. MR 1242784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert Sine. Hyperconvexity and nonexpansive multifunctions . Trans. Amer. Math. Soc. 315 (1989) 755-767. MR 954603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas Landes. Normal structure and weakly normal structure of Orlicz sequence spaces . Trans. Amer. Math. Soc. 285 (1984) 523-534. MR 752489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William O. Ray. The fixed point property and unbounded sets in Hilbert space . Trans. Amer. Math. Soc. 258 (1980) 531-537. MR 558189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Schechter, Jack Shapiro and Morris Snow. Solution of the nonlinear problem $Au=N(u)$ in a Banach space . Trans. Amer. Math. Soc. 241 (1978) 69-78. MR 492290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. Laloux and J. Mawhin. Coincidence index and multiplicity . Trans. Amer. Math. Soc. 217 (1976) 143-162. MR 0423138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James Caristi. Fixed point theorems for mappings satisfying inwardness conditions . Trans. Amer. Math. Soc. 215 (1976) 241-251. MR 0394329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. E. Rhoades. Fixed point iterations using infinite matrices . Trans. Amer. Math. Soc. 196 (1974) 161-176. MR 0348565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. V. Petryshyn and P. M. Fitzpatrick. A degree theory, fixed point theorems, and mapping theorems for multivalued noncompact mappings . Trans. Amer. Math. Soc. 194 (1974) 1-25. MR 2478129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. Tarafdar. An approach to fixed-point theorems on uniform spaces . Trans. Amer. Math. Soc. 191 (1974) 209-225. MR 0362283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mo Tak Kiang. Fixed point theorems for certain classes of semigroups of mappings . Trans. Amer. Math. Soc. 189 (1974) 63-76. MR 0361949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. V. Petryshyn. Fixed point theorems for various classes of $1$-set-contractive and $1$-ball-contractive mappings in Banach spaces . Trans. Amer. Math. Soc. 182 (1973) 323-352. MR 0328688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Lowell Lovelady. A fixed point theorem, a perturbed differential equation, and a multivariable Volterra integral equation . Trans. Amer. Math. Soc. 182 (1973) 71-83. MR 0336263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ronald E. Bruck. Properties of fixed-point sets of nonexpansive mappings in Banach spaces . Trans. Amer. Math. Soc. 179 (1973) 251-262. MR 0324491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Roger D. Nussbaum. Some asymptotic fixed point theorems . Trans. Amer. Math. Soc. 171 (1972) 349-375. MR 0310719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] T. O’Neil and J. W. Thomas. On the equivalence of multiplicity and the generalized topological degree . Trans. Amer. Math. Soc. 167 (1972) 333-345. MR 0298503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1